# SDR GTIA2023090837467

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N947NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10683
- Aircraft time: 6,675 hours, 2,699 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT F.A REPORTS DIRTY SOCK MUSTY SMELL ON CLIMB & DECENT REALLY STRONG IN AFT CABIN ALSO COULD SMELL IT IN FORWARD CABIN-PERFORMED TSM 05-50-00-810-831-A AND USED PILOTS AIR QUALITY REPORTING SHEET TO FILL OUT DESISION TABLE WHICH POINTS TO PACK 2. PERFORMED ENG RUN OF 1 & 2 IAW AMM 71-00-00 AND PERFORMED PACK ISOLATION UPON WHICH FOUND MUSTY SMELL FROM PACK 2  REF 3326433-2 FOR MEL"
